Vestnik Yuzhno-Ural'skogo Universiteta. Seriya Matematicheskoe Modelirovanie i Programmirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik YuUrGU. Ser. Mat. Model. Progr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik YuUrGU. Ser. Mat. Model. Progr., 2020, Volume 13, Issue 4, Pages 33–47 (Mi vyuru569)  

Mathematical Modelling

Exact solutions of the nonlinear heat conduction model

A. L. Kazakov, P. A. Kuznetsov

Matrosov Institute for System Dynamics and Control Theory SB RAS, Irkutsk, Russian Federation

Abstract: This paper continues a large series of our publications devoted to solutions of the nonlinear heat conduction equation. The solutions are heat waves that propagate over a zero background with a finite velocity. We study the problem on constructing exact solutions of the considered type for the nonlinear heat conduction equation with a source (sink) and determining their properties. A feature of such solutions is that the parabolic type of the equation is degenerate at the front of a heat wave, therefore, properties unusual for parabolic equations appear. We consider two types of solutions. The first one is a simple wave that moves at a constant speed and has the form of a solitary wave (soliton). The second one is a heat wave with an exponential law of front motion. In both cases, the construction is reduced to Cauchy problems for second-order ordinary differential equations (ODEs), which inherit the singularity from the original problem. We construct phase portraits of ODEs and establish the properties of trajectories passing through singular points. Also, we obtain the power series expansions of the required solutions and estimate their convergence radii.

Keywords: nonlinear heat conduction equation, heat wave, exact solution, phase portrait, series.

Funding Agency Grant Number
Russian Foundation for Basic Research 20-51-S52003
20-47-380001


DOI: https://doi.org/10.14529/mmp200403

Full text: PDF file (240 kB)

UDC: 517.958+519.633
MSC: 35K65
Received: 06.10.2020

Citation: A. L. Kazakov, P. A. Kuznetsov, “Exact solutions of the nonlinear heat conduction model”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 13:4 (2020), 33–47

Citation in format AMSBIB
\Bibitem{KazKuz20}
\by A.~L.~Kazakov, P.~A.~Kuznetsov
\paper Exact solutions of the nonlinear heat conduction model
\jour Vestnik YuUrGU. Ser. Mat. Model. Progr.
\yr 2020
\vol 13
\issue 4
\pages 33--47
\mathnet{http://mi.mathnet.ru/vyuru569}
\crossref{https://doi.org/10.14529/mmp200403}


Linking options:
  • http://mi.mathnet.ru/eng/vyuru569
  • http://mi.mathnet.ru/eng/vyuru/v13/i4/p33

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:32
    Full text:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021